# SDR SWAA950737

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Broken
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AT 33,000 FL, EXPERIENCED CABIN PRESSURE DROP.  INITIATED EMERGENCY DESCENT, O2 MASKS WERE NOT DEPLOYED.  AIRCRAFT DIVERTED TO AUS AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND RIGHT A/C PACK WATER SEPARATOR FWD CLAMP BROKEN.  REPLACED CLAMP PER BOEING M/M.
